# SDR AALA202309061896

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 33,052 hours, 14,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GUST LOCK WILL NOT STAY ENGAGED. LUBRICATED 1L DOOR GUST LOCK PER AMM 52-11-00.
